Existence, Multiplicity and Profile of Sign-Changing Clustered Solutions of a Semiclassical Nonlinear Schrödinger Equation
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 4, p. 1423-1451
@article{AIHPC_2009__26_4_1423_0,
     author = {D'Aprile, Teresa and Pistoia, Angela},
     title = {Existence, Multiplicity and Profile of Sign-Changing Clustered Solutions of a Semiclassical Nonlinear Schr\"odinger Equation},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {26},
     number = {4},
     year = {2009},
     pages = {1423-1451},
     doi = {10.1016/j.anihpc.2009.01.002},
     zbl = {1173.35679},
     mrnumber = {2542732},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2009__26_4_1423_0}
}
D'Aprile, Teresa; Pistoia, Angela. Existence, Multiplicity and Profile of Sign-Changing Clustered Solutions of a Semiclassical Nonlinear Schrödinger Equation. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 4, pp. 1423-1451. doi : 10.1016/j.anihpc.2009.01.002. http://www.numdam.org/item/AIHPC_2009__26_4_1423_0/

[1] Alves C. O., Soares S. H.M., On the Location and Profile of Spike-Layer Nodal Solutions to Nonlinear Schrödinger Equations, J. Math. Anal. Appl. 296 (2004) 563-577. | MR 2075185 | Zbl 1051.35081

[2] Ambrosetti A., Badiale M., Cingolani S., Semiclassical States of Nonlinear Schrödinger Equations, Arch. Ration. Mech. Anal. 140 (1997) 285-300. | MR 1486895 | Zbl 0896.35042

[3] Ambrosetti A., Malchiodi A., Perturbation Methods and Semilinear Elliptic Problem on R N , Progr. Math., vol. 240, Birkhäuser, 2005. | Zbl 1115.35004

[4] Ambrosetti A., Malchiodi A., Secchi S., Multiplicity Results for Some Nonlinear Schrödinger Equations With Potentials, Arch. Ration. Mech. Anal. 159 (3) (2001) 253-271. | MR 1857674 | Zbl 1040.35107

[5] Bartsch T., Clapp M., Weth T., Configuration Spaces, Transfer, and 2-Nodal Solutions of a Semiclassical Nonlinear Schrödinger Equation, Math. Ann. 338 (2007) 147-185. | MR 2295508 | Zbl 1126.35061

[6] Bartsch T., Weth T., The Effect of the Domain's Configuration Space on the Number of Nodal Solutions of Singularly Perturbed Elliptic Equations, Topol. Methods Nonlinear Anal. 26 (2005) 109-133. | MR 2179353 | Zbl 1152.35039

[7] Bartsch T., Weth T., Three Nodal Solutions of Singularly Perturbed Elliptic Equations on Domains Without Topology, Ann. Inst. H. Poincaré Anal. Non Linéaire 22 (2005) 259-281. | Numdam | MR 2136244 | Zbl 1114.35068

[8] Cao D., Dancer E. N., Noussair E., Yan S., On the Existence Profile of Multi-Peaked Solutions to Singularly Perturbed Semilinear Dirichlet Problems, Discrete Contin. Dynam. Systems 2 (1996) 221-236. | MR 1382508 | Zbl 0947.35073

[9] Cerami G., Clapp M., Sign Changing Solutions of Semilinear Elliptic Problems in Exterior Domains, Calc. Var. Partial Differential Equations 30 (2007) 353-367. | MR 2332418 | Zbl 1174.35026

[10] Cerami G., Devillanova G., Solimini S., Infinitely Many Bound States for Some Nonlinear Scalar Field Equations, Calc. Var. Partial Differential Equations 23 (2005) 139-168. | MR 2138080 | Zbl 1078.35113

[11] Dancer E. N., A Note on Asymptotic Uniqueness for Some Nonlinearities Which Change Sign, Bull. Austral. Math. Soc. 61 (2000) 305-312. | MR 1748710 | Zbl 0945.35031

[12] Dancer E. N., Yan S., Multipeak Solutions for a Singular Perturbed Neumann Problem, Pacific J. Math. 189 (1999) 241-262. | MR 1696122 | Zbl 0933.35070

[13] Dancer E. N., Wei J., On the Location of Spikes of Solutions With Two Sharp Layers for a Singularly Perturbed Semilinear Dirichlet Problem, J. Differential Equations 157 (1999) 82-101. | MR 1710015 | Zbl 1087.35507

[14] D'Aprile T., Pistoia A., On the Number of Sign-Changing Solutions of a Semiclassical Nonlinear Schrödinger Equation, Adv. Differential Equations 12 (2007) 737-758. | MR 2331522 | Zbl pre05343703

[15] Del Pino M., Felmer P., Local Mountain Passes for Semilinear Elliptic Problems in Unbounded Domains, Calc. Var. Partial Differential Equations 4 (1996) 121-137. | MR 1379196 | Zbl 0844.35032

[16] Del Pino M., Felmer P., Multi-Peak Bound States for Nonlinear Schrödinger Equations, Ann. Inst. H. Poincaré Anal. Non Linéaire 15 (1998) 127-149. | Numdam | MR 1614646 | Zbl 0901.35023

[17] Del Pino M., Felmer P., Tanaka K., An Elementary Construction of Complex Patterns in Nonlinear Schrödinger Equations, Nonlinearity 15 (2002) 1653-1671. | MR 1925432 | Zbl 1022.34037

[18] Del Pino M., Felmer P., Wei J., Multi-Peak Solutions for Some Singular Perturbation Problems, Calc. Var. Partial Differential Equations 10 (2000) 119-134. | MR 1750734 | Zbl 0974.35041

[19] Del Pino M., Felmer P., Wei J., On the Role of Mean Curvature in Some Singularly Perturbed Neumann Problems, SIAM J. Math. Anal. 31 (1999) 63-79. | MR 1742305 | Zbl 0942.35058

[20] Floer A., Weinstein A., Nonspreading Wave Pockets for the Cubic Schrödinger Equation With a Bounded Potential, J. Funct. Anal. 69 (1986) 397-408. | MR 867665 | Zbl 0613.35076

[21] Gidas B., Ni W. M., Nirenberg L., Symmetry of Positive Solutions of Nonlinear Elliptic Equations in R N , Adv. Math. Suppl Stud. A 7 (1981) 369-402. | MR 634248 | Zbl 0469.35052

[22] Grossi M., Pistoia A., On the Effect of Critical Points of Distance Function in Superlinear Elliptic Problems, Adv. Differential Equations 5 (2000) 1397-1420. | MR 1785679 | Zbl 0989.35054

[23] Grossi M., Pistoia A., Wei J., Existence of Multipeak Solutions for a Semilinear Neumann Problem Via Nonsmooth Critical Point Theory, Calc. Var. Partial Differential Equations 11 (2000) 143-175. | MR 1782991 | Zbl 0964.35047

[24] Gui C., Multipeak Solutions for a Semilinear Neumann Problem, Duke Math. J. 84 (1996) 739-769. | MR 1408543 | Zbl 0866.35039

[25] Gui C., Wei J., Multiple Interior Peak Solutions for Some Singularly Perturbed Neumann Problems, J. Differential Equations 158 (1999) 1-27. | MR 1721719 | Zbl 1061.35502

[26] Gui C., Wei J., On Multiple Mixed Interior and Boundary Peak Solutions for Some Singularly Perturbed Neumann Problems, Canad. J. Math. 52 (2000) 522-538. | MR 1758231 | Zbl 0949.35052

[27] Gui C., Wei J., Winter M., Multiple Boundary Peak Solutions for Some Singularly Perturbed Neumann Problems, Ann. Inst. H. Poincaré Anal. Non Linéaire 17 (2000) 47-82. | Numdam | MR 1743431 | Zbl 0944.35020

[28] Kang X., Wei J., On Interacting Bumps of Semiclassical States of Nonlinear Schrödinger Equations, Adv. Differential Equations 5 (2000) 899-928. | MR 1776345 | Zbl 1217.35065 | Zbl pre01700753

[29] Li Y. Y., On a Singularly Perturbed Elliptic Equation, Adv. Differential Equations 2 (1997) 955-980. | MR 1606351 | Zbl 1023.35500

[30] Li Y. Y., On a Singularly Perturbed Equation With Neumann Boundary Conditions, Comm. Partial Differential Equations 23 (1998) 487-545. | MR 1620632 | Zbl 0898.35004

[31] Micheletti A. M., Pistoia A., On the Multiplicity of Nodal Solutions to a Singularly Perturbed Neumann Problem, Mediterranean J. Math. 5 (2008) 285-294. | MR 2465576 | Zbl 1207.35037 | Zbl pre05589607

[32] Li Y. Y., Nirenberg L., The Dirichlet Problem for Singularly Perturbed Elliptic Equations, Comm. Pure Appl. Math. 51 (1998) 1445-1490. | MR 1639159 | Zbl 0933.35083

[33] Ni W. M., Takagi I., On the Shape of Least-Energy Solutions to a Semi-Linear Neumann Problem, Duke Math. J. 70 (1993) 247-281. | MR 1219814 | Zbl 0796.35056

[34] Ni W. M., Takagi I., Wei J., On the Location and Profile of Spike-Layer Solutions to Singularly Perturbed Semilinear Dirichlet Problems: Intermediate Solutions, Duke Math. J. 94 (1998) 597-618. | MR 1639546 | Zbl 0946.35007

[35] Ni W. M., Wei J., On the Location and Profile of Spike-Layer Solutions to Singularly Perturbed Semilinear Dirichlet Problems, Comm. Pure Appl. Math. 48 (1995) 731-768. | MR 1342381 | Zbl 0838.35009

[36] Noussair E., Wei J., On the Effect of Domain Geometry on the Existence and Profile of Nodal Solutions of Some Singularly Perturbed Semilinear Dirichlet Problem, Indiana Univ. Math. J. 46 (1997) 1255-1272. | MR 1631584 | Zbl 0907.35011

[37] Noussair E., Wei J., On the Existence and Profile of Nodal Solutions of Some Singularly Perturbed Semilinear Neumann Problem, Comm. Partial Differential Equations 23 (1998) 793-816. | MR 1632748 | Zbl 0914.35012

[38] Oh Y.-G., On Positive Multi-Lump Bound States of Nonlinear Schrödinger Equations Under Multiple Well Potential, Comm. Math. Phys. 131 (1990) 223-253. | MR 1065671 | Zbl 0753.35097

[39] Wang X., On Concentration of Positive Bound States of Nonlinear Schrödinger Equations, Comm. Math. Phys. 153 (1993) 229-244. | MR 1218300 | Zbl 0795.35118

[40] Wei J., On the Boundary Spike Layer Solutions of a Singularly Perturbed Semilinear Neumann Problem, J. Differential Equations 134 (1997) 104-133. | MR 1429093 | Zbl 0873.35007

[41] Wei J., On the Construction of Single-Peaked Solutions to a Singularly Perturbed Semilinear Dirichlet Problem, J. Differential Equations 129 (1996) 315-333. | MR 1404386 | Zbl 0865.35011

[42] Wei J., Weth T., On the Number of Nodal Solutions to a Singularly Perturbed Neumann Problem, Manuscripta Math. 117 (2005) 333-344. | MR 2154254 | Zbl pre02194435